MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE LOPRO POLPAT STD+; LCS COMPLETE : KNEE PATELLA

DEPUY ORTHOPAEDICS INC US LCS COMPLETE LOPRO POLPAT STD+; LCS COMPLETE : KNEE PATELLA
Catalog Number 129409450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Swelling (2091); Injury (2348); No Code Available (3191)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Patient presented with symptoms consistent with infection of the total knee.The patient had a fever and the operative knee was red and swollen.Surgeon drew labs and aspirated the knee.The labs were elevated consistent with infection, also the aspirate grew out bacteria.Surgeon then took the patient to surgery to remove the implants to washout and place antibiotic spacer.Implants were all well fixed.Implants were removed with very little bone loss.Antibiotic spacers were placed.Depuy cement was used.Update: depuy 2 cement ref# (b)(4) lot# 8770435 was used during the primary knee procedure on (b)(6) 2019 to cement the tibia and patella.The implants were found to be well fixed at the time of the explant procedure.Doi: (b)(6) 2019, dor: (b)(6) 2019.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE LOPRO POLPAT STD+
Common Device Name
LCS COMPLETE : KNEE PATELLA
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8451087
Report Number1818910-2019-88407
Device Sequence Number19589645
Product Code NJL
UDI-Device Identifier10603295022510
UDI-Public10603295022510
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129409450
Device Lot Number8951497
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR